본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SKEW POLYNOMIAL RINGS OVER σ-QUASI-BAER AND σ-PRINCIPALLY QUASI-BAER RINGS

HAN JUNCHEOL    (Department of Mathematics Education Pusan National University  );
  • 초록

    Let R be a ring R and ${\sigma}$ be an endomorphism of R. R is called ${\sigma}$ -rigid (resp. reduced) if $a{\sigma}r(a) = 0 (resp{\cdot}a^2 = 0)$ for any $a{\in}R$ implies a = 0. An ideal I of R is called a ${\sigma}$ -ideal if ${\sigma}(I){\subseteq}I$ . R is called ${\sigma}$ -quasi-Baer (resp. right (or left) ${\sigma}$ -p.q.-Baer) if the right annihilator of every ${\sigma}$ -ideal (resp. right (or left) principal ${\sigma}$ -ideal) of R is generated by an idempotent of R. In this paper, a skew polynomial ring A = R[ $x;{\sigma}$ ] of a ring R is investigated as follows: For a ${\sigma}$ -rigid ring R, (1) R is ${\sigma}$ -quasi-Baer if and only if A is quasi-Baer if and only if A is $\={\sigma}$ -quasi-Baer for every extended endomorphism $\={\sigma}$ on A of ${\sigma}$ (2) R is right ${\sigma}$ -p.q.-Baer if and only if R is ${\sigma}$ -p.q.-Baer if and only if A is right p.q.-Baer if and only if A is p.q.-Baer if and only if A is $\={\sigma}$ -p.q.-Baer if and only if A is right $\={\sigma}$ -p.q.-Baer for every extended endomorphism $\={\sigma}$ on A of ${\sigma}$ .


  • 주제어

    $\sigma$-rigid ring .   $\sigma$-Baer ring .   $\sigma$-quasi-Baer ring .   $\sigma$-p.   q.   -Baer ring .   $\sigma$-p.   p.   ring .   skew polynomial ring.  

  • 참고문헌 (12)

    1. E. P. Armendariz, A note on extensions of Baer and p.p. rings, Austral. Math. Soc. 18 (1974), 470-473 
    2. S. K. Berberian, Baer *-rings, Springer-Verlag, Berlin-Heidelberg-New York, 1972 
    3. G. F. Birkenmeier, Baer rings and quasi-continuous rings have a MSDN, Pacific J. Math. 97 (1981), 283-292 
    4. G. F. Birkenmeier, Decompositions of Baer-like rings, Acta Math. Hungar. 59 (1992), 319-326 
    5. A. W. Chatters and C. R. Hajarnavis, Rings with Chain Conditions, Pitman, Boston, 1980 
    6. W. E. Clark, Twisted matrix units semigroup algebras, Duke Math. J. 34 (1967), 417-424 
    7. C. Hong, N. Kim and T. Kwak, Ore extensions of Baer and p.p-rings, J. Pure Appl. Algebra 151 (2000), 215-226 
    8. A. A. M. Kamal, Idempotents in polynomial rings, Acta Math. Hungar. 59 (1992), no. 3-4, 355-363 
    9. I. Kaplansky, Rings of Operators, Lecture Notes in Math., Benjamin, New York, 1965 
    10. P. Pollingher and A. Zaks, On Baer and quasi-Baer rings, Duke Math. J. 37 (1970), 127-138 
    11. G. F. Birkenmeier, J. K. Kim and J. K. Park, On extensions of quasi-Baer and principally quasi-Baer rings, J. Pure Appl. Algebra 159 (2001), 25-42 
    12. G. F. Birkenmeier, Idempotents and completely semiprime ideals, Comm. Algebra 11 (1983), 567-580 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기